# SDR IPXA09657533

- Difficulty date: September 18, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T630157
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SURVEY SEQUENCE NR 312-F1-05 BS 305 -311, STR 38R - 39R E&E DOOR RT FWD CORNER SKIN EXISTING REPAIR PATCH WAS FOUND.  SURVEY SEQ NR 312-F1-05 FX E&E DOOR EXTERIOR SKIN AT BETWEEN BS 305 TO BS 323.5 STR 38L - 38R AREA REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 45
